Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A spectral mapping theorem for representations of one-parameter groups

Author: H. Seferoglu
Journal: Proc. Amer. Math. Soc. 134 (2006), 2457-2463
MSC (2000): Primary 22D15, 22D20, 46J05, 47A10
Published electronically: March 20, 2006
MathSciNet review: 2213720
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we present some generalization (at the same time a new and a short proof in the Banach algebra context) of the Weak Spectral Mapping Theorem (WSMT) for non-quasianalytic representations of one-parameter groups.

References [Enhancements On Off] (What's this?)

  • 1. W. Arveson. The harmonic analysis of automorphism groups, Proc. Symp. Pure Math., 38 (1982), 199-269. MR 0679706 (84m:46085)
  • 2. D'Antoni, R. Longo and L. Zsido. A spectral mapping theorem for locally compact groups of operators, Pacific J. Math., 103 (1981), 17-24. MR 0687960 (84e:47058)
  • 3. K.-J. Engel and R. Nagel. One-parameter Semigroups for Linear Evolution Equations, Graduate Texts in Math., Springer, 2000. MR 1721989 (2000i:47075)
  • 4. E. Hille and R. S. Phillips. Functional Analysis and Semigroups, Amer. Math. Soc. Coll. Publ. 31, Amer. Math. Soc., Providence, R.I., 1958. MR 0089373 (19:664d)
  • 5. R. Larsen. Banach Algebras, Marcel-Dekker Inc., New York, 1973. MR 0487369 (58:7010)
  • 6. R. Larsen. An Introduction to the Theory of Multipliers, Springer-Verlag, 1971. MR 0435738 (55:8695)
  • 7. K. B. Laursen and M. Neumann. An Introduction to the Local Spectral Theory, Clarendon Press, Oxford, 2000. MR 1747914 (2001k:47002)
  • 8. Y. I. Lyubich. Introduction to the Theory of Banach Representations of Groups, Birkhauser-Verlag, 1986. MR 1015717 (90i:22001)
  • 9. R. Nagel and S. Huang. Spectral mapping theorems for $ C_{0}$-groups satisfying non-quasianalytic growth conditions, Math. Nachr., 169 (1994), 207-218. MR 1292807 (95h:47055)
  • 10. J.M.A.M. van Neerven. The Asymptotic Behavior of Semigroups of Linear Operators, Birkhauser Verlag, 1996. MR 1409370 (98d:47001)
  • 11. W. Rudin. Fourier Analysis on Groups, Interscience, New York, 1962. MR 0152834 (27:2808)
  • 12. H. Seferoglu. Spectral mapping theorem for Banach modules, Studia Math., 2 (2003), 99-103.
  • 13. S.-E. Takahasi and J. Inoue. A spectral mapping theorem for some representations of compact abelian groups, Proc. Edinburgh Math. Soc., 35 (1992), 47-52. MR 1150951 (93d:46080)
  • 14. W. Zelazko. Banach Algebras, PWN and Elsevier, Warszava and Amsterdam, 1973. MR 0448079 (56:6389)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 22D15, 22D20, 46J05, 47A10

Retrieve articles in all journals with MSC (2000): 22D15, 22D20, 46J05, 47A10

Additional Information

H. Seferoglu
Affiliation: Faculty of Arts and Sciences, Department of Mathematics, Yuzuncu Yil University, 65080, Van, Turkey

Keywords: Representation group, spectrum, Banach algebra, group algebra
Received by editor(s): February 3, 2005
Published electronically: March 20, 2006
Communicated by: David R. Larson
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society